Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i12.40
pages 37-47

On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary

Rafig Kalandar ogly Tagiyev
Baku State University, Baku (Azerbaijan)
Rena Sattar kyzy Kasymova
Baku State University, Baku (Azerbaijan)

SINOPSIS

The problem of optimal control of the coefficients of an linear elliptic equation is considered. The questions of the correctness of the problem statement is studied, the differentiability by Frechet of the objective functional is proved, the expression for its gradient is found and the necessary condition of optimality is established


Articles with similar content:

Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Optimal Control of Nonstationary Thermal Process with Axial Symmetry
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Miroslav M. Kopets
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets